# SDR DXTA2022030858150

- Difficulty date: March 7, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N520QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0056
- Aircraft time: 4,876 hours, 3,308 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: DURING EMERGENCY LIGHT TEST PRIOR TO STARTUP, THE EXIT SIGN ON THE AFT BULKHEAD AND THE EXIT SIGN BELOW THE LAV SEAT DID NOT LIGHT UP. MAIN BATTERY POWER WAS APPLIED FOR A FEW MINUTES, AND THEN REMOVED. AFTER REMOVING MAIN BATTERY POWER, THE TWO EXIT SIGNS DID ILLUMINATE FOR APPROXIMATELY 5 SECONDS BEFORE FAILING AGAIN. (ON PREFLIGHT) // SIGNOFF// PERFORMED EMERGENCY LIGHT BATTERY PACK CHARGE TC-FLT-33-1001 AFTER CHARGED LIGHTS ALL REMAINED ON FOR 10 MINUTES RECHARGED FOR 1 MORE HOUR NO FURTHER DISCREPANCY NOTED
